# SDR DALA2023092007745

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CRACK ON INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR L2. CORRECTIVE ACTION: SUMMARY OF NRC 00072: CRACK ON INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR L2.WAS REPAIRED PER B757-200 S.R.M. (2975794)
